Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On topzole. Have weight gain, hair thinning and sleeplessness. suggest?

Hi, About Topzole - I am on Topzole 40mg (twice a day) for two and a half months now (5mg twice a day before for 1 year before the increased dosage). It is definately doing what it is meant for but the sleepness and weight gain is a definate result using Topzole -no question! The hair thinning - no sign of this yet. Regards, Hein
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  1072
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Of the side-effects you mention are not proven to be attributed to Topzole, it would rather keep you awake (insomnia is a common side-effect). Hair loss and weight gain are not known side-effects. I would look for the answer elsewhere . I am a bit puzzled by the dosage you are given, 5mg twice daily is too little and 40 mg twice daily is a high dose. Maybe alternative medication should be considered , speak to your doctor about this.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor